# SDR TSAA20141031041

- Difficulty date: August 22, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN STATION 727 - 727A STRINGER 27L IN AFT PIT.  REPAIRED IAW TASS DOCUMENT 121058-R019.
